Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are symptoms of gonorrhea and how long does it take to cure after being injected with ceftrixone ?

i had a test and it proved typhoid although I always discharge. I went to the hospital and was diagnosed of gonorrhoea,and was injected with ceftrixone.I was some other drugs to take. yet the symptom persisted. I bought similar drugs when the ones given in the hospital got finished. There was no change with the pus discharge so about a year later I went to hospital again and was again told it was still gonorrhoea according to the sympton. I was injected again with the ceftrixone but there was no change. For almost four years now i still have the symptoms untreated. Is this really gonorrhoea? If it is what is the right medication for it? It is almost five years that I had sex but i feel sexually weak.What should I do about this too? Please you can test me
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to healthcareMagic

The Gonorrhea is STD (sexually tramsitted disease)... In this case, both you and your sexual partner needed to be treated at same time and completely.. otherwise the infection will persists within you both... Also a culture of puss is required to confirm whether it is gonorrhea... it is good to use condoms until you are cured completely... The will be no sexual weakness , what you feel is due to depression...Hope i have answered your question...

Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor